Elliptic curves with a rational point of finite order.
Manuscripta mathematica, Tome 39 (1982), pp. 49-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__39_154872,
author = {Toshihiro Hadano},
title = {Elliptic curves with a rational point of finite order.},
journal = {Manuscripta mathematica},
pages = {49--80},
year = {1982},
volume = {39},
zbl = {0495.14012},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154872/}
}
Toshihiro Hadano. Elliptic curves with a rational point of finite order.. Manuscripta mathematica, Tome 39 (1982), pp. 49-80. http://geodesic.mathdoc.fr/item/MM2_1982__39_154872/